# SDR WX0A2021072373791

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 2503
- Aircraft time: 44,171 hours, 29,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHTS OPERATED ON/OFF INTERMITTENTLY DURING FLIGHT. / T/S PER TSM 33-51-00-810-819-A. OPS CHECK PER AMM 33-51-00-710-001-A (EPSU TEST) INDICATE NO DISCREPANCIES. PERFORMED MANUAL OPERATION OF EMERGENCY LIGHTS IN REF TO AMM 33-51-00-710-004-A. OPS CHECK GOOD. COULD NOT DUPLICATE DISCREPANCY. A/C OK TO CONTINUE SERVICE."
